# SDR ASOA05303

- Difficulty date: March 27, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, UPON SELECTING THE GEAR DOWN AND FLAPS TO 30 DEGREES, THE CREW RECEIVED A GREEN GEAR DOWN INDICATION FOR THE MLG FOLLOWED BY A NOSE GEAR DISAGREE WARNING MESSAGE ON EICAS.  AT APPROX 1,000 FT, THE CREW INITIATED A GO AROUND AND DECLARED AN EMERGENCY.  UPON COMPLIANCE WITH THE QRH, 3 GREEN INDICATION FOR THE LANDING GEAR WERE RECEIVED AND THE AIRCRAFT THEN LANDED SAFELY.  MAINT TESTED AND INSPECTED THE NLG EXTENSION SYSTEM AND CYCLED NLG NUMEROUS TIMES IAW MM AND COULD NOT DUPLICATE THE DISCREPANCY.  NO DEFECTS WERE NOTED.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
